# SDR SWIA202162678

- Difficulty date: July 17, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 38,096 hours, 37,657 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP ON TOP OF RBL 9 FROM ROUGHLY 409.00+6 TO 409+120 CORRODED IN MULTIPLE SPOTS (MARKED)    (FILED CLOSED)    CORROSION FOUND ON RBL 9 AT FS 409.00 +6 TO FSS 409 +120 IS OUT OF LIMITS. IAW CRJ 200 SRM 53-00-00. REMOVED AND REPLACED FLOORBEAM CAP IAW CRJ 200 SRM 51-42-06, SRM 51-40-11, SRM 51-42-06, SRM 51-25-00, SRM 51-42-21, SRM 51-40-00 COMPLIED WITH 51-900-1003-SKY NO WEIGHT CHANGE / CALIBRATED TOOLS USED: / DEPTH GUAGE AG1186 CAL DUE: JANUARY 2022
